Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some topics on equilibria


Author: Ezio Marchi
Journal: Trans. Amer. Math. Soc. 220 (1976), 87-102
MSC: Primary 90D10
DOI: https://doi.org/10.1090/S0002-9947-1976-0411665-3
MathSciNet review: 0411665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we introduce a proof for the existence of equilibrium points of a certain nonbilinear problem by using the Knaster-Kuratowski-Mazurkiewicz theorem, which turns out to be somewhat efficient for studies related to n-person games. As an application of this result, by embedding an n-person game in the ``cooperative'' set of action the existence of an equilibrium point in the strict noncooperative case and more general cases is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90D10

Retrieve articles in all journals with MSC: 90D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0411665-3
Article copyright: © Copyright 1976 American Mathematical Society